Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A differential-geometric criterion for a space curve to be closed


Author: Cheng Chung Hwang
Journal: Proc. Amer. Math. Soc. 83 (1981), 357-361
MSC: Primary 53A04
MathSciNet review: 624931
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper the author gives a necessary and sufficient condition to be satisfied by the curvature and torsion of a space curve in order to guarantee this curve to be closed (periodic).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A04

Retrieve articles in all journals with MSC: 53A04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0624931-0
PII: S 0002-9939(1981)0624931-0
Article copyright: © Copyright 1981 American Mathematical Society